IJPAM: Volume 59, No. 4 (2010)


M.K. Bose$^1$, R. Tiwari$^2$
$^1$Department of Mathematics
University of North Bengal
Siliguri, W. Bengal, 734013, INDIA
e-mail: [email protected]
$^2$Department of Mathematics
St. Joseph's College
Darjeeling, W. Bengal, 734104, INDIA
e-mail: [email protected]

Abstract.Some characterizations of $(\omega)$topological paracompactness involving closure preserving property are obtained.

Received: February 1, 2010

AMS Subject Classification: 54A10

Key Words and Phrases: closure preserving property, $(\omega)$topology, $(\omega^{s})$paracompactness

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2010
Volume: 59
Issue: 4